# SDR SWAA2023020883714

- Difficulty date: December 20, 2022
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY FAIRING SUPPORT BRACKET OF BLEED AIR DUCT AT LEVEL STA540 LT SIDE AT LOWER FUSELAGE 2022-697217<[01] REPLACED BODY FAIRING SUPPORT BRACKET OF BLEED AIR DUCT AT LEVEL STA540 LT SIDE AT LOWER FUSELAGE I.A.W B737-700 SRM 51-10-02 AND DWG 212A1110 SHEET: 1 REV: C;[02] TASK CARD COMPLETED
